# SDR MASA2011080503398

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,248 hours, 15,490 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGNIE DRIPPING FUEL.  PERFORMED ENGINE RUN AND SHUT DOWN, NO LEAKS NOTED.
